# SDR CA970206007

- Difficulty date: October 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 99
- Engine: Pwa PT6A28
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: De-Icing Boot
- Part number: 5E1319
- Condition: Shorted
- Location: L/H Wing
- Part time: 410 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) CREW REPORTED THE LEFT HAND DE-ICE BOOT INOPERATIVE. INSPECTION FOUND A SHORTED, BURNED WIRE IN THE LEFT HAND TOP PART OF THE BOOT. THE BOOT WAS REPLACED. SUBMITTER STATES THIS IS THE THIRD INCIDENT IN THE PAST YEAR.
